# SDR UHLA2013051500142

- Difficulty date: May 15, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N632RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000050
- Aircraft time: 24,960 hours, 15,422 cycles
- System (JASC): 3140 · Central Computers
- Part: Processor
- Condition: Failed
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT AT 24,000 FT, EICAS MESSAGE "AVNX MAU 1A FAIL" AND "ADS 1 FAIL".  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  R & R NIC PROC 1 IAW AMM 31-41-04, R & R POWER MOD 1, NAD 2 IN MAU 1 IAW AMM 24-61-13, OPS CHECK GOOD.
